# SDR IPXA2019081655646

- Difficulty date: August 15, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 16,831 hours, 10,198 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON AFT STRINGER PANEL 485AL AFT SKIN HAS MULTIPLE ELONGATED HOLES THROUGH EXSISTING REPAIR.REPARIED ELONGATED HOLES ON #2 PYLON AFT STINGER AFT SKIN IAW EOA300-5450-73355-A.
